# SDR N6WA2013060301

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 20,714 hours, 14,532 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR CAUTION MESSAGE.  CLEANED, LUBED LATCH ON LT EMERGENCY DOOR IAW AMM 52-21-00.  OP'S CHECK GOOD.
